# SDR 2008UALA03908

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,487 hours, 31,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Cage
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LT ENG FAILED ON TAKEOFF.  AFTER TAKEOFF APPROX 500 FT AGL LOUD BANG, ENG SPOOLED DOWN.  LT ENG FAILED ON TAKEOFF.  AFTER TAKEOFF LOUD BANG ENGINE SPOOLED DOWN. IFSD. CREW SECURED ENGINE.  INLET AND EXHAUST CHECKED CLEAN.   LCL AMT REPORTS FWD CHIP DET (AGB-TGB) FULL OF METAL. MID CHIP DETECTOR FWD SUMP) ALSO METAL. BOTH CHIP DETS HAVE FERROUS & NON FERROUS METAL. ECM EGT EXCD 978DEGS.   THE ENGINE WAS REPLACED.   NO ADDITIONAL FINDINGS ARE EXPECTED DUE TO FLEET RETIREMENT.
